# SDR UIEA2012051500235

- Difficulty date: May 8, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 55,701 hours, 8,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 1220, LBL 98-127 INTERCOSTAL WEB FOUND CRACKED.    INTERCOSTAL WEB REPAIRED IAW SRM 53-40-51, REPAIR 5 AND RS NR R-53-41-3748, REV A.
